# SDR SWI202405080350

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130541
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LOWER LEADING EDGE CHAFED   (C-CHECK RO 5/6/2024)   REMOVED AND REPLACED LH AILERON LOWER LEADING EDGE SKIN (PN CC670-13054-1) PER CRJ700 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
